# SDR DXTA200601747

- Difficulty date: January 21, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600312
- Aircraft time: 10,289 hours, 8,285 cycles
- Engine: Pwa JT15D5
- Engine time: 5,998 hours, 5,085 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

DURING THE STOW CHECK OF THE SPEED BRAKES, THE ENGINE SHUTDOWN , UPON RETURNING THE THROTTLES TO IDLE.  PERFORMED GROUND RUN OF RT AND LT ENGINES AT IDLE AND TAKEOFF POWER. OPERATED RIGHT THROTTLE THROUGH FULL RANGE FROM IDLE TO TAKEOFF POWER. FOUND RT ENGINE TO OPERATE NORMALLY. INSPECTED RT ENGINES INLET AND EXHAUST NO DEFECTS NOTED.
